# SDR SIMA201131101

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 29,871 hours, 28,023 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 9301 THE CREW REPORTED THAT AS THEY PARKED AT GATE THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN GALLEY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT BALLAST RT8426 IAW AMM CH 33-21-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
